# SDR SIMA20190908003

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 35,670 hours, 30,276 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 526484
- Part serial: IO50112542
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REJECTED TAKE-OFF AT 90 KNOTS DUE TO STRONG ELECTRICAL BURN SMELL IN THE FLIGHT DECK. C/A-FOUND FWD ELEC BAY LT RECIRC FAN INOP. REMOVED AND REPLACED FAN IAW AMM 21-26-02. OPS CK GOOD. PERFORMED ETN-EM-72-034. ODOR WAS NOTICEABLE AT STEP 8 AT MAX POWER SETTING. REMOVED AND REPLACED PACK 1 DUAL CONTROL VALVE IAW AMM 21-60-01. OPS CK GOOD. PERFORMED ETN-EM-72-034. NO NOTICEABLE SMELLS. ACFT OK FOR SERVICE. VALVE DUAL TORQUE MOTOR P/N C143123-6 S/N 97101304.
